메뉴 건너뛰기




Volumn 183, Issue 1-2, 2003, Pages 68-86

On a class of discretizations of Hamiltonian nonlinear partial differential equations

Author keywords

Conservation laws; Discretizations; Hamiltonian equations; Integrability; Translational invariance

Indexed keywords

CHEMICAL REACTORS; HAMILTONIANS; JOSEPHSON JUNCTION DEVICES; PARTIAL DIFFERENTIAL EQUATIONS;

EID: 0042513713     PISSN: 01672789     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0167-2789(03)00153-2     Document Type: Article
Times cited : (59)

References (54)
  • 31
    • 0041290782 scopus 로고    scopus 로고
    • P.A. Clarkson, F.W. Nijhoff (Eds.), Cambridge University Press, Cambridge
    • D. Levi, in: P.A. Clarkson, F.W. Nijhoff (Eds.), Symmetries and Integrability of Difference Equations, Cambridge University Press, Cambridge, 1999, p. 261.
    • (1999) Symmetries and Integrability of Difference Equations , pp. 261
    • Levi, D.1
  • 53


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.